Lemsip Max Daytime Cold & Flu Relief
Review: 5 - "A masterpiece of literature" by , written on May 4, 2006
I really enjoyed this book. It captures the essential challenge people face as they try make sense of their lives and grow to adulthood.
Categories

Lemsip Max Daytime Cold & Flu Relief

Available: In Stock
  • Product SKU: 1003896
£3.30
Image
Secure

DESCRIPTION

Lemsip Max Day and Night Cold and Flu Relief Capsules, for relief from cold and flu symptoms. Lemsip Max Day and Night Cold and Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu including relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.

WARNINGS

Do not exceed the stated dose. Do not give to children under 12 years of age. Do not take with any other products containing paracetamol. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of sight and reach of children. If symptoms persist consult your doctor. Do not take if allergic to any of the ingredients.

 

INGREDIENTS

Red and yellow capsule containing: Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg.

DESCRIPTION

Lemsip Max Day and Night Cold and Flu Relief Capsules, for relief from cold and flu symptoms. Lemsip Max Day and Night Cold and Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu including relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.

WARNINGS

Do not exceed the stated dose. Do not give to children under 12 years of age. Do not take with any other products containing paracetamol. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of sight and reach of children. If symptoms persist consult your doctor. Do not take if allergic to any of the ingredients.

 

INGREDIENTS

Red and yellow capsule containing: Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg.

Only Exchange if:

  • The product are faulty, damaged or defective at the time of delivery.
  • The product do not match the original specifications of the product or is found to be not the same as you had actually ordered.

 

  Checks before Returning:

  • If the product is not used, all tags are intact, packing is in its original condition and you have original invoice with you, then you can return.

 

Note:

  • The article is first go into inspection process after receiving, if meeting the above criteria we offer return otherwise we will contact you before making decision.

 

Returns Reasons:

  1. The product is faulty, damaged or defective
  2. The product is incomplete (missing parts)
  3. The product is incorrect (not same as presented on website)
  4. The product size issue of stitched articles

 

SHIPPING

Free collections we shall notify you when your order is ready for collection.

Free delivery for orders above £40

 

SERVICE Price
UK MAINLAND £3.99
HIGHLANDS £5.99
NORTHERN IRELAND £5.99
COLLECTION FREE

ALL PRICES INCLUDE VAT AND CALCULATED UPON ORDER

We have designed several delivery options to suit your purchase, ensuring you get the best value when purchasing from our website.

 

ADDRESS PERSONAL INFORMATION

Please make sure your postal address, email address, and telephone number is accurate before you submit your order. A charge will occur to any undelivered parcel due to incorrect information provided upon submission of order.

 

DELIVERY

We offer next day delivery service as well as 3-5 days someone will need to be available for parcels above 5kg to receive the parcel and a signature where required.